Couldn't find what you looking for?

TRY OUR SEARCH!


In an attempt to lower my bad cholesterol my doctor prescribed Crestor. I’ve heard stories about this medicine and its side effects. It belongs to a group of medicines called statins and it can seriously damage the muscles. Is there anyone who knows more about Crestor, who used it or knows a person who used it? Thanks.

Loading...


My mother, who was 67 at a time when she used Crestor, suffered from a very high level of LDL (bad) cholesterol and triglycerides. Taking Crestor was also a way to increase the level of HDL (good) cholesterol in her blood. But very soon after starting her therapy she experienced weakness and fatigue. We all believed that those were the symptoms of flu, but then it got even worse. Her muscles hurt very much, her urine was very dark and we even suspected jaundice when she showed up once all yellow. The doctor explained that Crestor belongs to statins and older people receiving statins are at a greater risk of developing myopathy or muscle toxicity, especially if the highest approved dose is prescribed (40 mg). This is what happened to my mother, so the doctor replaced Crestor with something else and my mother had to take additional pills for dealing with myopathy. I know that these muscle problems can further terribly hurt your kidneys (fortunately, this didn’t happen with my mother), and I have also heard from other patients who used Crestor that it is not advisable to take it if you have any liver problems. I hope this will help you.
Reply

Loading...